zbMATH — the first resource for mathematics

Finite extensions are integral. (English) Zbl 0404.16011

16Rxx Rings with polynomial identity
16S20 Centralizing and normalizing extensions
PDF BibTeX Cite
Full Text: DOI
[1] Procesi, C, Rings with polynomial identity, (1973), Dekker New York
[2] Schelter, W, Integral extensions of rings satisfying a polynomial identity, J. algebra, 40, 245-257, (1976) · Zbl 0341.16009
[3] {\scW. Schelter}, Erratum for integral extensions, J. Algebra, {\bf51}, 12-18.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.